Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Tao's resolution of the Erdős discrepancy problem


Author: K. Soundararajan
Journal: Bull. Amer. Math. Soc. 55 (2018), 81-92
MSC (2010): Primary 14K38, 11B75, 11N64, 11Z05
DOI: https://doi.org/10.1090/bull/1598
Published electronically: September 11, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This article gives a simplified account of some of the ideas behind Tao's resolution of the Erdős discrepancy problem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2010): 14K38, 11B75, 11N64, 11Z05

Retrieve articles in all journals with MSC (2010): 14K38, 11B75, 11N64, 11Z05


Additional Information

K. Soundararajan
Affiliation: Department of Mathematics Stanford University 450 Serra Mall, Bldg. 380 Stanford, California 94305-2125
Email: ksound@math.stanford.edu

DOI: https://doi.org/10.1090/bull/1598
Received by editor(s): June 15, 2017
Published electronically: September 11, 2017
Additional Notes: The author is partially supported by the NSF, and a Simons Investigator grant from the Simons Foundation.
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society